Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

ThatAznKid343

Member
  • Posts

    46
  • Joined

  • Last visited

Reputation

0 Neutral
  1. well ive been using Dan's BP for awhiel and its been working for EVERYTHING> Just that this one came out of nowhere. It doesn't feel like a pimple either, so its weird. I have a feeling its just an allergic reaction to something iunno. ughh
  2. Ugh.. This wasnt here last night. I just woke up and BAM. GAHH! Please someone tell me what this is please....?
  3. you know, it might perioral dermatitis, cuz i have the same thing like that. Whenever I use a certain toothpaste, i break out a lot around my mouth. But when i switch back to my old one, it goes away in a couple of days. Ever try changing your tooth paste? Supposedly, it's the fluoride in the tooth paste that makes me break out. Currently i'm using Aim tooth paste, it also has fluoride but i guess less than other ones because it doesnt make me break out. xD Hope that helps.
  4. Noo the derm didnt really prescribe anything else. She just said to see her after 2 -3 months xD Thanks for the reassurement ^^, i would really rather live with oily skin than acne. Besides, oilyness does have its good sides to it xD ( The anti-wrinkle factor ) so i guess thats a + right? I guess ill just blot my nose with a napkin every 2 hours or so, it should be good enough. Thanks guys
  5. Im gonna bring this back again since its been almost 2 weeks since i last posted in here but. While i was on accutane, my oilyness was gone, but a couple weeks after without accutane, my skin ( specifically around my noise area ) is starting to produce oil once again. Also, i wouldnt really call it breaking out. But I just get few little whiteheads here and there around the oily area too. Tiny ones, no more than 2 usually. Im not really concerned about the whiteheads, but the oilyness is what
  6. And so I finished my accutane finally and it's been a week since. And ever since it seems that i've started breaking out again ( Nowhere like before, just tiny little white heads very unnoticable but it does make me nervous ) And now my question is. Is this normal? o.o;' Im thinking its just something my face is gonna go through for a bit to get used to not having accutane, but im also kind of nervous that it isnt ^^;.. Has anyone experienced break outs after accutane and it went away after aw
  7. Helloo!! xDD Sorry for not reading up, i haven't been on too much because of school make up work that I have to do ( i was out for 5 days T-T, stupid calculus ) Well hang in thereee!! I'm sure they'll go away sooner or later!!! ^^ !! As for the aquaphor, yes its a little greasy, but wow does it instantly take away the cracked and dry patches around my mouth. Does your nearest drug store have a site? Because walgreeens has one and i search it to see if the site has it. Most of the time, if the
  8. Day 18 Pretty much everthing was clear except for a few on my chin. But nothing i couldn't take ^^ Day 19 Same as dayy 18 ^^ Day 20 Samee xDD except the whiteheads are gone on my choin, but got some below my lip xD Nothing i cant take though =) Day 21: Pretty much sameee as Day 20 ^^ Side effects! Dry skin and Dry lips!! Oh a tip by the way =) For dry skin - Use Aquaphor. That one HELPED me a LOT i cannot stress that enough. It has a very oily look so whne i wake up i put it on, then eat
  9. hahaha ohh boyy the asian glow xD That's why I've decided to cut on alcohol permanently until tthis course is done ^^ ( even though i don't really drink too much =P... sometimes xP ) And yeah longer sleep might do you good ^^ Actually i remember sleeping in the first couple days i was on accutane. Good thing the weekends were close by o.o;'
  10. >.< don't feel discouraged!!! Just imagine everyones results after accutane =) We'll all have the same clear skin that we've once had and never do we have to worry about it again ^^ This is just a stepping stone to the course. I'm sure everything will be okay soon, so hang in thereeee!! Also i'm on 40 mg a day xD
  11. Yeah its possible for accutane to make you tired ^^ it's one of its side effects. However for me, I just feel the same xD Maybe I haven't gotten that yet o.o Good luck!! ^^ !!!
  12. Goodluckk!! ^^ !! The ones on my chin started fading away after the 14th ish day!! Stay positivee!!! And that'll help you get through it =) *thumbs up* xD !
  13. Oh oh and I forgo tthe log, i haven't had the chance to get online to post a log lately because it was standarized testing week >.>;' So i'll post write about the days i missed now xD Day 14: When I woke up that morning, it seemed that my chin has actually improved. Despite the burning sensation I had last night, the moment I woke up everything started fading away o.o Cool huh!? xD Day 15 Pretty much, all the whiteheads on my chin has dried up! I'm so happy that they're gone! But i shou
  14. Thank you ^^ It's mainly because of the anti-biotic that i was taking before accutane xD ( Actually i'm still taking it along with accutane ) Anyways, yeah my face is flaking quite a lot >.>;' and i'll definitely give that one a try ^^ ( anythings better than these patches of dry skin around my mouth xD ) It doesn't seem clear in the picture, and A LOT and i mean a lottt of the scars were gone because of the 3 chemical peels that i had. My derm said that we should do some chemical peels
  15. Day 13 I must say. My skin, is on FIRE. >.>;' I have several whiteheads and i have a big one right next to my mouth. And below my mouth are the several inflamed whiteheads. on the side of my nose, near my cheeks i have 2 pustles and near my mouth line i have 3 on each side ^^;' Between my eye brows, i have a cyst going on there. But, I gotta keep positive! Patience is key for now i guess. Also, i do have one problem. When i get whiteheads, instead of getting a small or atleast medium s
×